# SDR 2024F00196

- Difficulty date: July 16, 2024
- Submitted: August 20, 2024
- Operation: General aviation
- Aircraft: EIGZE
- Make and model: Boeing 737-8
- Aircraft serial: 42842
- Aircraft time: 42,842 hours, 3,554 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 200
- Part time: 6,879 hours, 3,554 cycles
- Stage of operation: TX
- How discovered: L
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LIGHT ON ENG CONTROL
